# SDR ASOA2012072601975

- Difficulty date: July 16, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 26,300 hours, 18,993 cycles
- Engine: Ge CF348C1
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Fwd Service
- Part time: 986,736 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORCE TO COMPLETE THE UNLATCH CYCLE FOR THE FORWARD GALLEY SERVICE DOOR EXCEEDS ALLOWABLE LIMITS.  ADJUSTED LATCH MECHANISM TO ALLOWABLE LIMITS IAW AMM 52-41-02-820-801-A01.  FUNCTIONAL TEST OF THE GALLEY SERVICE DOOR COMPLY WITH IAW AMM CH 25-41-00-720-802.
